Items where Author is "Erbay, S."

Group by: Item Type | No Grouping
Number of items: 7.

Erbay, H. A. and Erbay, S. and Erkip, Albert (2022) On the full dispersion Kadomtsev–Petviashvili equations for dispersive elastic waves. Wave Motion, 114 . ISSN 0165-2125 (Print) 1878-433X (Online)

Erbay, S. and Erkip, Albert and Kuruk, Gamze (2022) The Camassa-Holm approximation to the double dispersion equation for arbitrarily long times. Monatshefte fur Mathematik, 199 (1). pp. 97-111. ISSN 0026-9255 (Print) 1436-5081 (Online)

Erbay, H. A. and Erbay, S. and Erkip, Albert (2021) On the convergence of the nonlocal nonlinear model to the classical elasticity equation. Physica D: Nonlinear Phenomena, 427 . ISSN 0167-2789 (Print) 1872-8022 (Online)

Erbay, H. A. and Erbay, S. and Erkip, Albert (2021) A semi-discrete numerical method for convolution-type unidirectional wave equations. Journal of Computational and Applied Mathematics (SI), 387 . ISSN 0377-0427 (Print) 1879-1778 (Online)

Erbay, H. A. and Erbay, S. and Erkip, Albert (2020) Comparison of nonlocal nonlinear wave equations in the long-wave limit. Applicable Analysis, 99 (15). pp. 2670-2679. ISSN 0003-6811 (Print) 1563-504X (Online)

Erbay, H. A. and Erbay, S. and Erkip, Albert (2016) Instability and stability properties of traveling waves for the double dispersion equation. Nonlinear Analysis: Theory, Methods & Applications, 133 . pp. 1-14. ISSN 0362-546X (Print) 1873-5215 (Online)

Erbay, H. A. and Erbay, S. and Erkip, Albert (2014) Thresholds for global existence and blow-up in a general class of doubly dispersive nonlocal wave equations. Nonlinear Analysis: Theory, Methods & Applications, 95 . pp. 313-322. ISSN 0362-546X

This list was generated on Sat Jul 20 12:41:42 2024 +03.